I had ETS surgery to help me with my sweating.

Now I have Compensating sweating on my back and chest. My many concerns is the chest as I can see that and it makes me very self-conscious & affecting my quality of life as you can imagine. I can only wear black and I have to wear vests underneath my tops in which They are soaked right through. I am in desperate need for relief from this. Is their something I can do to reverse the procedure? I have tried numerous medication but no success. Please help if you can or offer your advice.

Doctor Answers 1

ETS Reversal- See an Expert

Reversing the procedure can be difficult, but it can be done. Both options are surgical and include nerve grafting or reversal for the clamping method. I would suggest contacting The Center for Hyperhidrosis or your performing surgeon for more information on ETS reversal. There are several support groups online for those who have undergone ETS and are now experiencing the side effects. In the meantime, stay hydrated and prepared for when you must change shirts. Good Luck! Best, Dr. Emer


Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 165 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.